# SDR UIEA2017073101391

- Difficulty date: July 31, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,642 hours, 37,880 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328913
- Part serial: 900211
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED VALVE CAUTION MESSAGE DURING DESCENT.  EMOVED AND REPLACED RT ENGINE HPSOV CONTROLLER IAW AMM 36-11-08. OPS CHECKED GOOD ON GROUND.
